Michigan Mathematical Journal

Extension operators for locally univalent mappings

Ian Graham, Hidetaka Hamada, Gabriela Kohr, and Ted J. Suffridge

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 50, Issue 1 (2002), 37-56.

Dates
First available in Project Euclid: 28 May 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1022636749

Digital Object Identifier
doi:10.1307/mmj/1022636749

Mathematical Reviews number (MathSciNet)
MR1897032

Zentralblatt MATH identifier
1025.32017

Subjects
Primary: 32H02: Holomorphic mappings, (holomorphic) embeddings and related questions

Citation

Graham, Ian; Hamada, Hidetaka; Kohr, Gabriela; Suffridge, Ted J. Extension operators for locally univalent mappings. Michigan Math. J. 50 (2002), no. 1, 37--56. doi:10.1307/mmj/1022636749. https://projecteuclid.org/euclid.mmj/1022636749


Export citation